Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
On the Topology and Isotopic Meshing of Plane Algebraic Curves 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 卷号: 33, 期号: 1, 页码: 230-260
Authors:  Jin, Kai;  Cheng, Jinsan
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Interval polynomial  isotopic meshing  plane curve  topology  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:49/6  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
A representation formula of incompressible liquid crystal flow and its applications 期刊论文
NONLINEARITY, 2017, 卷号: 30, 期号: 5, 页码: 9
Authors:  Huang, Xiangdi
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
global existence  liquid crystals  strong solution  
Spin needlets spectral estimation 期刊论文
ELECTRONIC JOURNAL OF STATISTICS, 2009, 卷号: 3, 页码: 1497-1530
Authors:  Geller, Daryl;  Lan, Xiaohong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Spin random fields  spin needlets  CMB polarization  angular power spectrum estimation  fibre bundles  
Analytic and algebraic properties of canal surfaces 期刊论文
Authors:  Xu, Zhiqiang;  Feng, Renzhong;  Sun, Jia-guang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
canal surfaces  self-intersections  implicit equations  
Quadratic approximation to plane parametric curves and its application in approximate implicitization 期刊论文
VISUAL COMPUTER, 2006, 卷号: 22, 期号: 9-11, 页码: 906-917
Authors:  Li, Ming;  Gao, Xiao-Shan;  Chou, Shang-Ching
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
rational approximation  conics  parametric curves  approximate implicitization  
A polynomial time algorithm for finding rational general solutions of first order autonomous ODEs 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2006, 卷号: 41, 期号: 7, 页码: 739-762
Authors:  Feng, Ruyong;  Gao, Xiao-Shan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
rational general solution  first order autonomous ODE  rational parametrizations  Laurent series  Pade approximants  polynomial time algorithm  
Rational quadratic approximation to real algebraic curves 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2004, 卷号: 21, 期号: 8, 页码: 805-828
Authors:  Gao, XS;  Li, M
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
real algebraic curve  parametrization  approximation  topology determination  
Automated generation of Kempe linkages for algebraic curves and surfaces 期刊论文
MECHANISM AND MACHINE THEORY, 2001, 卷号: 36, 期号: 9, 页码: 1019-1033
Authors:  Gao, XS;  Zhu, CC;  Chou, SC;  Ge, JX
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
CAD  linkage synthesis  Peaucellier linkage  Kempe linkage  algebraic curves and surfaces  animation  complexity  
Regular algebraic curve segments (I) - Definitions and characteristics 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2000, 卷号: 17, 期号: 6, 页码: 485-501
Authors:  Xu, GL;  Bajaj, CL;  Xue, WM
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
algebraic curve  discriminating family  D-regular  BB-form